My 11 year old went off all her asthma medications for three months and did fine since it was summer.
The pulmonologist says Pulmicort is the best medicine for maintaining her health and wants her on it daily year round so when she starting taking it again a few weeks ago we noticed extreme behavior changes Yelling saying things that are totally out of character for her and now I think back to when they put her on it last winter we had the same experience When I shared this information with the Dr last winter he thought it was due to another medication reacting stronger with the Pulmicort but she is only taking Pulmicort now and it does help her breathing but she is coming apart at the seams at home and her behavior is aweful Could this be the Pulmicort????? Please tell me She desperately needs a preventive medication but what is out there that doesn't cause some aweful side effect Singulair caused aweful anxiety She seems to not tolerate these medicines very well and it effects her behavior so quickly Any recommendations out there. We tryed Advair and that did not work very effective for her
Let me know Please Doctors please reply or specialist
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.